Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    24946

Welcome back, side effects!

Knass

272 views

4 days into my increased dosage and the lovely side effects have returned with a vengeance. My face is back to it's early accutane redish-pink state and it's burning like crazy again! It's also cracking and peeling terribly. This morning, I coated olay moisturizer on my face until it literally looked like I was wearing a face mask. A few hours into the day and all around my mouth and nose have scales. Scales. Good thing I blogged in detail about this at the beginning of my accutane treatment! Now I can go back and see what I did to fix it at that time...

So with this, I will conclude that yes, with increased dosage comes increased side effects!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×